# SDR 99ZZZX769

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 117188001
- Condition: Broken
- Location: Terminal
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE CRACKED BEYOND SERVICEABLE LIMITS.  BROKE AFTER LESS THAN .1 TIME.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
